# SDR DALA2015061403948

- Difficulty date: June 13, 2015
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N153DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24985
- Aircraft time: 106,758 hours, 20,193 cycles
- System (JASC): 5700 · Wing Structure
- Part: Not Reported
- Condition: Cracked
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUP A, HOLE NR 1 HAS CRACK INDICATION AT .288, REWORKED.
